Our expert says:
OK, you have had Social Anxiety Disorder diagnosed, and responded well to Zoloft. Fine. The drug can make you less depressed and less anxious in social situations --- it can't make you funny or fun --- that part was you, just how you are without the added burden of the disorder.
I sems likely that you would again improve on resuming the drug, which your GP could prescribe ; and the shrink could then take this into account, and can also look to adding psycholoical treatments to help you maintain your progress. You may well hav the same side-effects as you had last time, but that shou;d be worth it for the benefits you describe having experienced before.
But Alienating people ? What sort of pals hink less of you and get Alienated, just because you're a bit more shy and a bi less fun than earlier ?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.